논문KCI 등재
SOME FAMILIES OF IDENTITIES FOR PADOVAN NUMBERS
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we investigate some families of Toeplitz- Hessenberg determinants the entries of which are the Padovan numbers. As a result of these studies, we obtain new identities with multinomial coefficients for Padovan numbers.
Abstract
In this paper, we investigate some families of Toeplitz- Hessenberg determinants the entries of which are the Padovan numbers. As a result of these studies, we obtain new identities with multinomial coefficients for Padovan numbers.
참고문헌 (19)
- C. Ballantine, "Padovan numbers as sums over partitions into odd parts", J. Inequal. Appl., 2016, pp.1~ (2016)[DOI]
- N. D. Cahill, "Fibonacci determinants", College Math. J., 3(3), pp.221~225 (2002)
- J. L. Cereceda, "Determinantal represantations for generalized Fibonacci and tribonacci numbers", Int. J. Contemp. Math. Sci., 9(6), pp.269~285 (2014)[DOI]
- O. Deveci, "On the Padovan p-numbers", Hacet. J. Math. Stat., 40(4), pp.579~592 (2017)
- G. H. Golub, "Matrix Computations" (2012), Johns Hopkins University Press
- T. Goy, "On Jacobsthal and Jacobsthal-Lucas identities with multinomial coefficients", International Conference, Actual Problems of Pure and Applied Mathematics, pp.61~64 (2017)
- T. Coy, "On Pell identities with multinomial coefficients", International Conference, Numbers, Forms and Geometry, pp.23~24 (2017)
- T. Goy, "Some combinatorial identities for two-periodic Fibonacci sequence", 12th International Scientific Conference, Fundamental and Applied Problems of Mathematics and Informatics, pp.107~109 (2017)
- T. Goy, "Some idetities for Padovan numbers via the determinants of Toeplitz-Hessenberg matrices", 30th International Conference of The Jangjeon Mathematical Society, Pure and Applied Mathematics, pp.242~244 (2017)
- T. Goy, "Some tribonacci identities using Toeplitz-Hessenberg determinants", 18th International Scientific M. Kravchuk Conference, 1, pp.159~161 (2017)
- K. Kaygisiz, "Calculating terms of associated polynomials of Perrin and Cordonnier numbers", Notes Number Theory Discrete Math., 20(1), pp.10~18 (2014)
- M. Merca, "A note on the determinant of a Toeplitz-Hessenberg matrix", Spec. Matrices, 1, pp.10~16 (2013)
- T. Muir, "The Theory of Determinants in the Historical Order of Development. Vol. 3" (1960), Dover Publications
- A. Sahin, "On the generalized Perrin and Cordonnier matrices", Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. Tech., 66(1), pp.242~253 (2017)
- A. G. Shannon, "Properties of Cordonnier, Perrin and Van der Laan numbers", Int. J. Math. Ed. Sci. Tech., 37(17), pp.85~831 (2006)
- I. Stewart, "Tales of a neglected number", Sci. Am., 274, pp.102~103 (1996)
- "The On-Line Encyclopedia of Integer Sequences, electornically"[URL]
- F. Yilmaz, "Some properties of Padovan sequence by matrix methods", Ars Comb., 104, pp.149~160 (2012)
- F. Yilmaz, "Matrix sequences in terms of Padovan and Perrin numbers", J. Appl. Math. (2013)
관련 논문AI추천
Generalized Padovan sequencesJhon J. Bravo, Jose L. Herrera대한수학회 · 대한수학회논문집2022 · 제37권 제4호Padovan and LucasPadovan Quaternions박기섭, 이광연한국수학교육학회 · 이론수학과 교직수학2024 · 제31권 제4호h(x)-b-Tribonaci and h(x)-b-Tri Lucas PolynomialsSuchita Arolkar, Yeshwant Shivrai Valaulikar경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2016 · 제56권 제4호Hybrid Numbers with Horadam Hybrid Number CoefficientsGamaliel Morales경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2025 · 제65권 제2호SOME IDENTITIES OBTAINED BY USING THE CONCEPT OF EXPONENTIAL RIORDAN MATRICES정지환영남수학회 · East Asian Mathematical Journal2023 · 제39권 제1호The generalized Pascal matrix via the generalized Fibonacci matrix and the generalized Pell matrix이광연, 조성훈대한수학회 · 대한수학회지2008 · 제45권 제2호
이 간행물의 다른 논문 (19건)
NEW TYPE INTEGRAL INEQUALITIES FOR CONVEX FUNCTIONS WITH APPLICATIONSKHALED MEHREZ, agarwalpp. 329-337Unified integral operator involving Generalized Bessel-Maitland functionW. A. Khan, K.S. NISARpp. 339-346SOME RECURRENCE RELATIONS FOR THE ENERGY OF CYCLE AND PATH GRAPHSIsmail Naci CANGUL, FERIHA CELIKpp. 347-355EDGE-ADJACENCY IN GRAPHSMert Sinan OZ, Ismail Naci CANGUL, Cilem YAMACpp. 357-373Sigma Index and Forgotten Index of the Subdivision and r-Subdivision GraphsMerve ASCIOGLU, Naci CANGULpp. 375-383
